# SDR CALA0300144

- Difficulty date: March 26, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N16618
- Make and model: Boeing 737524
- Aircraft serial: 27331
- Aircraft time: 25,308 hours, 13,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR EXTERNAL SKIN DENTED. THE DENTED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 52-00-01.
